Alert archive / Florida / Flash Flood Warnings in 2013

Flash Flood Warning 11, NWS Miami, FL

June 7, 2013Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this flash flood warning at Jun 7, 2013, 6:21 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2013, 6:21 PM EDT (22:21 UTC)
Expired
Jun 7, 2013, 9:30 PM EDT
In force
3 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 48 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 8:54 PM EDTFLASH FLOODNorth Miami, FLMIAMI-DADE FIRE RESCUE REPORTING SERIOUS FLOODING AT NE 12TH AVE AND NE 144TH ST IN NORTH MIAMI, REQUIRING RELOCATION OF 24 FAMILIES.
Jun 7, 9:01 PM EDTHEAVY RAIN 13.93North Miami Beach, FLDAILY RAIN TOTAL OF 13.93 INCHES RECORDED AT NORTH MIAMI BEACH THROUGH 9 PM THIS EVENING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 153 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.4 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 989 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
989 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WGUS52 KMFL 072221
FFWMFL
FLC011-086-080130-
/O.NEW.KMFL.FF.W.0011.130607T2221Z-130608T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
621 PM EDT FRI JUN 7 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEAST FLORIDA...
  SOUTHEASTERN BROWARD COUNTY IN SOUTHEAST FLORIDA...

* UNTIL 930 PM EDT

* AT 616 PM EDT...THE LOCAL MEDIA AND PUBLIC REPORTED MAJOR      
FLASH FLOODING ACROSS THE WARNED AREA. NUMEROUS ROADS REMAIN FLOODED 
AT THIS TIME WITH HEAVY RAIN STILL ONGOING. SOUTH FLORIDA WATER 
MANAGEMENT HAS MEASURED 11.76 INCHES OF RAIN NEAR NORTH MIAMI BEACH. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FORT
  LAUDERDALE...HALLANDALE...HOLLYWOOD...AVENTURA...DANIA BEACH...
  NORTH BAY VILLAGE...NORTH MIAMI...NORTH MIAMI BEACH...PORT
  EVERGLADES AND WILTON MANORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 2600 8011 2591 8011 2591 8010 2590 8010
      2587 8012 2587 8015 2588 8015 2587 8016
      2587 8020 2615 8020 2616 8020 2616 8010

$$

10
1 follow-up statement
593 
WGUS72 KMFL 080128
FFSMFL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
928 PM EDT FRI JUN 7 2013

FLC011-086-080138-
/O.EXP.KMFL.FF.W.0011.000000T0000Z-130608T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWARD FL-MIAMI-DADE FL-
928 PM EDT FRI JUN 7 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 PM EDT FOR EXTREME
NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES...

LAT...LON 2600 8011 2591 8011 2591 8010 2590 8010
      2587 8012 2587 8015 2588 8015 2587 8016
      2587 8020 2615 8020 2616 8020 2616 8010

$$

10

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 2:20 PM EDT, 4 hours 1 minute earlier.

Area forecast discussion, Jun 7, 2:20 PM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
220 PM EDT FRI JUN 7 2013

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
A BOUNDARY EXTENDING TO THE SOUTHWEST OF T.S. ANDREA CURRENTLY IS
LOCATED ACROSS SOUTH FLORIDA AND THIS IS A FOCUSING MECHANISM FOR
CONVERGENCE WITH THE DEVELOPMENT OF AFTERNOON SHOWERS AND
THUNDERSTORMS AS DIURNAL HEATING ENSUES FOR THE REST OF TODAY. THE
12Z MFL SOUNDING WAS INDICATING A SMALL THREAT FOR TORNADO FORMATION
ESPECIALLY IF A SEA BREEZE DEVELOPS ALONG THE EAST COAST AND CAN
PUSH INLAND EVEN IF IT IS A FEW MILES. GLOBAL MODELS ARE IN GOOD
AGREEMENT THAT ANDREA WILL CONTINUE TO LIFT TO THE NORTHEAST ALONG
THE EASTERN SEABOARD AND BE OFF THE NEW ENGLAND COAST BY SATURDAY
AFTERNOON. THE CONVERGENCE BOUNDARY AS THIS OCCURS WILL REMAIN
NEARLY STATIONARY ACROSS SOUTH FLORIDA WITH ANOTHER GOOD CHANCE FOR
LATE MORNING/AFTERNOON CONVECTION. FORECAST SOUNDINGS ALSO SHOW THE
PWAT REMAINING OVER TWO INCHES. AS ANDREA MOVES FAR TO THE NORTH OF
SOUTH FLORIDA, SURFACE HIGH PRESSURE WILL BEGIN TO BUILD BACK TO THE
WEST SO LOW LEVEL FLOW WILL BECOME MORE SOUTHEAST. THUS, RATHER THAN
THE STEERING FLOW TODAY OF SW-NE IT WILL BECOME MORE SSW-NNE AND THE
GREATEST IMPACT APPEARS THAT IT WILL SHIFT MORE TO THE NORTHERN
COUNTIES RATHER THAN THE ENTIRE EAST COAST AND THE GRIDS WILL
REFLECT THIS. BY SUNDAY, ANDREA WILL CONTINUE TO MOVE NORTHEAST INTO
THE NORTH ATLANTIC AND THIS WILL ALLOW A DEEP LAYER RIDGE TO BUILD
WEST AND THIS WILL BRING A BIT OF MID LEVEL DRYING FOR THE REGION
WITH LESSER CHANCES FOR RAINFALL. BOTH THE MAV AND MET GUIDANCE SHOW
THIS TREND WHICH LOOKS REASONABLE. ALSO, AS THE DEEP LAYER RIDGE
BUILDS IN THE STEERING FLOW WILL SHIFT THE HIGHEST POPS TO THE
INTERIOR AND WEST COAST BUT PWAT WILL DROP TO WELL UNDER TWO INCHES.

.LONG TERM (MONDAY THROUGH FRIDAY)...
THE DEEP LAYER RIDGE WILL REMAIN IN PLACE ON MONDAY BUT A STRONG MID
LEVEL TROUGH WILL MOVE INTO THE GREAT LAKES REGION ON TUESDAY WITH
ITS TROUGH AXIS EXTENDING SOUTH AND AS IT LIFTS TO THE NORTHEAST
ANOTHER TROUGH WILL TAKE ITS PLACE TOWARDS THE END OF THE WEEK. THIS
WILL ERODE THE RIDGE WITH FORECAST SOUNDINGS SHOWING STEERING FLOW
TO BECOME VERY WEAK INDICATING STORMS WILL BE MORE SEA BREEZE DRIVEN
AND CONFINED MORE TO THE INTERIOR AND THIS TREND ALREADY INDICATED
SO NEED TO CHANGE THIS FOR NOW.

&&

.AVIATION...
WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE TO
DEVELOP MAINLY ACROSS THE EASTERN HALF OF THE PENINSULA...WITH
TERMINALS KFXE...KFLL AND KOPF POSSIBLY EXPERIENCING BRIEF PERIODS
OF IFR CONDITIONS THROUGH 19Z. THE POTENTIAL FOR FURTHER CONVECTION
AND THUNDERSTORMS WILL CONTINUE FOR ALL EAST COAST TERMINALS THROUGH
AT LEAST 23Z IF NOT FURTHER INTO THE EARLY EVENING WITH ALL EAST
COAST TERMINALS ASSIGNED VCTS THROUGH AT LEAST THAT PERIOD...WITH
BRIEF IFR CONDITIONS POSSIBLE WITH ANY THUNDERSTORMS AND/OR HEAVY
SHOWERS. LIGHT SHOWERS AND/OR MFVR CEILINGS MAY BE POSSIBLE FOR
TERMINAL KAPF THROUGH AT LEAST THE EARLY EVENING HOURS.

&&

.MARINE...
WIND WILL SLOWLY BACK TO THE EAST TO SOUTHEAST OVER THE WEEKEND
FROM A SOUTHERLY DIRECTION THIS AFTERNOON AS HIGH PRESSURE BUILDS
IN FROM THE ATLANTIC. THIS WILL RESULT IN TRANQUIL SEAS OUTSIDE OF
THUNDERSTORMS THROUGH THE MIDDLE OF NEXT WEEK.

&&

.FIRE WEATHER...
NO PROBLEMS OR CONCERNS WITH AMPLE TROPICAL MOISTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  78  85  78  86 / 40 60 40 30
FORT LAUDERDALE  78  89  78  89 / 40 50 30 20
MIAMI            78  89  78  89 / 40 40 30 30
NAPLES           76  86  77  88 / 20 50 20 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...60/BD
Hazardous weather outlook, Jun 7, 4:16 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
416 PM EDT FRI JUN 7 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
081130-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
416 PM EDT FRI JUN 7 2013

...EAST COAST FLOODING CONTINUES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

FLOODING: THE LATEST RAINFALL ESTIMATES INDICATE 5 TO 9 INCH
TOTALS FROM AROUND BAL HARBOUR THROUGH THE FORT LAUDERDALE AREA
THIS AFTERNOON. AN ADDITIONAL 2 TO 4 INCHES WITH ISOLATED HIGHER
AMOUNTS WILL REMAIN POSSIBLE THROUGH THE EARLY EVENING PERIOD.
THIS HAS ALREADY RESULTED IN IMPASSABLE ROADS IN SOME AREAS.

THUNDERSTORMS: SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP THIS
AFTERNOON AND WILL CONTINUE THROUGH THE EARLY EVENING, MAINLY
ACROSS THE EASTERN HALF OF SOUTH FLORIDA. FREQUENT CLOUD TO GROUND
LIGHTNING IS THE PRIMARY HAZARD, WITH TORRENTIAL DOWNPOURS
EXPECTED TO CONTINUE.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT COLLIER
COUNTY BEACHES. THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG
ATLANTIC BEACHES.

WIND: WIND GUSTS UP TO 4O TO 55 MPH POSSIBLE WILL REMAIN POSSIBLE
IN AND AROUND THE HEAVY RAINFALL AND STORMS.

WATERSPOUTS: THERE IS A SLIGHT CHANCE FOR WATERSPOUTS TO DEVELOP
THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS TODAY ALONG THE
EAST COAST.

TEMPERATURES: HEAT INDICES HAVE REACHED THE 100 DEGREE MARK THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS THROUGHOUT THE PERIOD.

RIP CURRENTS ARE POSSIBLE THIS WEEKEND ALONG THE ATLANTIC COAST BEACHES.

HEAT INDICES EACH AFTERNOON MAY APPROACH 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Jun 7, 4:54 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT FRI JUN 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     FLASH FLOOD      AVENTURA                25.96N 80.14W
06/07/2013                   MIAMI-DADE         FL   BROADCAST MEDIA

            IMPASSABLE ROADS IN THE WATERWAYS SECTION OF AVENTURA,
            NORTH OF AVENTURA MALL.

&&

GREGORIA
Local storm report, Jun 7, 5:20 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
520 PM EDT FRI JUN 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     FLASH FLOOD      AVENTURA                25.96N 80.14W
06/07/2013                   MIAMI-DADE         FL   BROADCAST MEDIA

            MEDIA RELATED INFO FROM AVENTURA PD...OVER 50 VEHICLES
            DISABLED IN THAT AREA.

&&

RIVERA
Local storm report, Jun 7, 5:37 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
537 PM EDT FRI JUN 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HEAVY RAIN       HOLLYWOOD               26.03N 80.17W
06/07/2013  M9.00 INCH       BROWARD            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 9.00 INCHES OF RAINFALL SO FAR
            TODAY...DISABLES VEHICLES NEAR SHERIDAN ST AND A1A...AND
            FLOODING OF RETENTION PONDS AND IN CLOSEBY ROADS.

0517 PM     FLASH FLOOD      NORTH MIAMI             25.89N 80.18W
06/07/2013                   MIAMI-DADE         FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED DISABLED VEHICLES AND IMPASSABLE
            ROADS NEAR NE 170TH ST AND NE 15TH AVE.

&&

RIVERA
Local storm report, Jun 7, 5:42 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
542 PM EDT FRI JUN 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      GOLDEN BEACH            25.97N 80.12W
06/07/2013                   MIAMI-DADE         FL   COUNTY OFFICIAL

            CITY OFFICIAL REPORTS HUNDREDS OF PEOPLE STRANDED IN
            THEIR VEHICLES.

&&

GREGORIA
Local storm report, Jun 7, 5:44 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
544 PM EDT FRI JUN 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HEAVY RAIN       NORTH MIAMI BEACH       25.93N 80.16W
06/07/2013  M10.43 INCH      MIAMI-DADE         FL   MESONET

            10.43 INCHES OF RAIN RECORDED SO FAR AT NORTH MIAMI BEACH
            BY A SOUTH FLORIDA WATER MANAGEMENT DISTRICT RAIN GUAGE.

&&

GREGORIA
Local storm report, Jun 7, 5:54 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
554 PM EDT FRI JUN 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     FLASH FLOOD      AVENTURA                25.96N 80.14W
06/07/2013                   MIAMI-DADE         FL   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTS SIGNFICANT FLOODING IN HIS
            CONDOMINIUM PARKING GARAGE.

&&

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 11:32 AM EDTSpecial Weather StatementMFLBroward43 min
Jun 7, 12:58 PM EDTSpecial Weather StatementMFLBroward47 min
Jun 7, 1:49 PM EDTSpecial Weather StatementMFLBroward41 min
Jun 7, 2:39 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Jun 7, 3:36 PM EDTSpecial Weather StatementMFLBroward24 min
Jun 7, 3:38 PM EDTFlash Flood WarningMFLBroward, Miami-Dade3 hr
Jun 7, 3:44 PM EDTSpecial Marine WarningMFL61 min
Jun 7, 4:45 PM EDTSpecial Marine WarningMFL60 min
Jun 7, 5:55 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Jun 7, 7:02 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade118 min
Jun 7, 7:25 PM EDTSpecial Marine WarningMFL65 min

Nearby

Flash Flood Warnings in Florida, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.